# SDR SWAA2017081815768

- Difficulty date: July 27, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT LEADING EDGE NOSE SKIN CRACKED AT ACTUATOR RIB.    REPAIRED THE SKIN SRM.
